# SDR ASOA201000133

- Difficulty date: January 29, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 20,467 hours, 17,103 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DOWNWIND SELECTED FLAPS 8, FLAPS FAIL CAUTION MSG RAN QRH.  (EMERGENCY DECLARED)  REFER TO WO NR 147144 N/R-00001 RT BPSU R & R ALL OPS CHECK GOOD MCO CLEARED.
